# SDR DALA2017110107882

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE, BS 908 BETWEEN LONGERONS 26R TO 26L.  THE FRAME ANGLE WAS REPLACED IAW SRM 53-20-07-01-3, 51-41-02 0G, AND 51-41-05 0G.
